# SDR USAA2012082000021

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 27,664 hours, 11,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT LEFT EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
